Plane mappings that preserve moduli
Doklady Akademii Nauk, Tome 310 (1990) no. 5, pp. 1033-1034
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_5_a0,
author = {V. V. Aseev},
title = {Plane mappings that preserve moduli},
journal = {Doklady Akademii Nauk},
pages = {1033--1034},
year = {1990},
volume = {310},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_5_a0/}
}
V. V. Aseev. Plane mappings that preserve moduli. Doklady Akademii Nauk, Tome 310 (1990) no. 5, pp. 1033-1034. http://geodesic.mathdoc.fr/item/DAN_1990_310_5_a0/